# SDR UHLA2013012100034

- Difficulty date: January 21, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 17,414 hours, 10,549 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Condition: Malfunctioned
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 3B FAIL IN CRUISE, RAN QRH, CONTINUED TO DFW, DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NIC PROC MODULE 6 IN MAU 3 IAW AMM 31-41-04.
